Alert archive / Colorado / Flash Flood Warnings in 2011

Flash Flood Warning 16, NWS Goodland, KS

July 8, 2011Yuma County, Colorado

NWS Goodland, KS issued this flash flood warning at Jul 8, 2011, 10:29 PM MDT for Yuma County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2011, 10:29 PM MDT (04:29 UTC)
Expired
Jul 9, 2011, 1:30 AM MDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Yuma County, CO

The radar

The Goodland radar (KGLD), 95 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 12:01 AM MDTFLASH FLOOD5 Wnw Joes, CONUMEROUS COUNTY ROADS WERE UNDERWATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 92 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
2514 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-124 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WGUS53 KGLD 090429
FFWGLD
COC125-090730-
/O.NEW.KGLD.FF.W.0016.110709T0429Z-110709T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1029 PM MDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN YUMA COUNTY IN NORTHEAST COLORADO...

* UNTIL 130 AM MDT

* AT 1027 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ABARR...JOES AND KIRK.

DOPPLER RADAR ESTIMATES OVER 5 INCHES OF RAIN HAS FALLEN IN A NARROW 
BAND ACROSS EXTREME SOUTHEAST YUMA COUNTY...INCLUDING HIGHWAY 59 
BETWEEN COUNTY ROADS 8 AND 16. ANYONE TRAVELING ALONG HIGHWAY 59 IN 
THESE LOCATIONS SHOULD EXERCISE EXTREME CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3969 10280 3991 10281 3992 10247 3957 10246
      3957 10281 3969 10281

$$

024
1 follow-up statement
389 
WGUS73 KGLD 090731
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
131 AM MDT SAT JUL 9 2011

COC125-090746-
/O.EXP.KGLD.FF.W.0016.000000T0000Z-110709T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-
131 AM MDT SAT JUL 9 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN YUMA
COUNTY HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3969 10280 3991 10281 3992 10247 3957 10246
      3957 10281 3969 10281

$$

STASSER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 4:42 PM MDT, 5 hours 47 minutes earlier.

Area forecast discussion, Jul 8, 4:42 PM MDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
442 PM MDT FRI JUL 8 2011

.DISCUSSION...
241 PM MDT FRI JUL 8 2011

MAIN FORECAST PROBLEM WILL BE PICKING OUT THE BEST CHANCES FOR
THUNDERSTORMS IN WHAT LOOKS TO BE A NEARLY CONTINUOUS CHANCE OF
PRECIPITATION. SATELLITE SHOWING AN ACTIVE AND PROGRESSIVE FLOW FROM
THE CENTRAL PACIFIC INTO THE WESTERN ATLANTIC. MID/UPPER RIDGE HAS
BEEN PUSHED TO THE SOUTH AND EAST SOME IN THE LAST 24 HOURS. NUMEROUS
SHORTWAVE TROUGHS ROTATING AROUND THIS FEATURE.

MODELS INITIALIZED WELL IN THE MID TO UPPER LEVELS. THE NAM AND ECMWF
DID THE BEST ON THE SURFACE WIND AND PRESSURE FIELD. MODELS ALSO
INITIALIZED WELL ON THE LOW LEVEL THERMAL FIELD WITH THE NAM...GFS...
AND CANADIAN DOING SLIGHTLY BETTER.

TONIGHT...SHORTWAVE TROUGH OVER NORTH CENTRAL COLORADO FORECAST TO
COME ACROSS THE AREA THROUGH THE NIGHT. DEEPEST LIFT AND MOISTURE
IS OVER THE NORTH AND WEST WHICH IS CONSISTENT FROM YESTERDAY AND
WILL FOLLOW THAT SAME PATTERN AGAIN.

SATURDAY/SATURDAY NIGHT...SHORTWAVE TROUGH TO MOVE ACROSS THE AREA
FROM SOUTHWEST TO NORTHEAST DURING THE NIGHT AS SHOWN YESTERDAY.
ALSO WEAK RIGHT REAR QUADRANT IS OVER THE SOUTHEAST HALF OF THE AREA
DURING THE AFTERNOON AND EARLY EVENING. MODELS AGAIN NOT CONSISTENT
ON WHERE TO PUT THE FRONT/SURFACE TROUGH. NAM HAS IT DRAPED ACROSS
THE CENTER OF THE FORECAST AREA FROM SOUTHWEST TO NORTHEAST WITH THE
OTHER MODELS A LITTLE FURTHER SOUTH. MODELS THEN PUSH THE BOUNDARY
SOUTH WITH THE AREA IN A POST FRONTAL UPSLOPE REGIME THROUGH THE
NIGHT. NO MATTER WHICH MODEL YOU CHOOSE THEY PUT A LOT OF QPF
ACROSS THE AREA BUT JUST DIFFER ON PLACEMENT. CONSIDERING THE LIFT
SHOWN AND QPF SHOWN BY THE SREF WILL RAISE POPS TO HIGH CHANCE.
WILL TEMPER THE WARMUP CONSIDERING THE EXPECTED CONVECTION AND
UNCERTAIN/UNORGANIZED WIND FIELD.

SUNDAY/SUNDAY NIGHT...LIFT AND PRECIPITATION LOOK TO BE DONE BY 12Z
SO WILL NOT INCLUDE ANY MORNING MENTION OF PRECIPITATION. BY LATE IN
THE AFTERNOON LOOKS TO BE A SUBTLE SURFACE BOUNDARY OVER THE SOUTHERN
AND WESTERN PORTIONS OF THE AREA. A BOUNDARY REMAINS OVER THE AREA
THROUGH THE NIGHT. SHORTWAVE TROUGH ONCE AGAIN MOVES ACROSS FROM
SOUTHWEST TO NORTHEAST WITH THE BRUNT OF THE LIFT ONCE AGAIN ACROSS
THE NORTH AND WESTERN AREAS. QPF PATTERN IS SIMILAR TO THE PREVIOUS
NIGHT WITH SREF POPS EVEN HIGHER THAN BEFORE. ONCE AGAIN WILL GO
WITH A HIGH CHANCE OVER MOST OF THE AREA AND LET UPCOMING SHIFTS
SHIFT EITHER WAY.

CONSIDERING A FAIRLY WIDE PRECIPITATION EVENT AND COLD POOL LEFT
BEHIND BY OVER NIGHT COMBINED WITH A DECENT AMOUNT OF CLOUD COVER
AND LIGHT AND VARIABLE...MOSTLY FROM AN UPSLOPE DIRECTION...WILL
TEND TO GO NEAR THE COOLER GUIDANCE...EXCEPT MAYBE FOR THE FAR
SOUTH.

MONDAY/MONDAY NIGHT...THERE LOOKS TO BE SOME LINGERING PRECIPITATION
MONDAY MORNING AND LEAVE THE CURRENT MORNING FORECAST ALONE. ONCE
AGAIN THE MODELS ARE ALL OVER THE PLACE WITH WHERE THE FRONT IS
GOING TO BE AND RANGE FROM BE SOUTH OF THE FORECAST AREA...OVER THE
NORTH OR THROUGH THE NORTHWEST HALF. CONSIDERING THE FLOW ALOFT...
WHERE THE SURFACE LOW IS AT...AND WHAT LOOKS TO BE A SIGNIFICANT
COLD POOL...LIKE A FURTHER SOUTH POSITION. SHORTWAVE TROUGH AGAIN
SHOWS LIFT MOVING ACROSS THE AREA IN A SIMILAR PATTERN AS IN THE
PREVIOUS TWO DAYS WITH NORTHERN AND WESTERN AREAS FAVORED. PER
PREVIOUS REASONING ABOVE AND FOR SUNDAY...WILL TEND TO GO COOLER
FURTHER NORTH AND PROBABLY NEAR TO UNDER GUIDANCE.

TUESDAY THROUGH FRIDAY...AGAIN MODEL DIFFERENCES START SHOWING UP ON
DAY 5 ON HOW THE MODELS HANDLE THE NEW UPPER LOW DIGGING INTO THE
PACIFIC NORTHWEST. FROM THE PREVIOUS RUN THE ECMWF IS FASTER AND
THE GFS IS SLOWER. THE CANADIAN NOW SUPPORTS THE GFS MORE THAN THE
ECMWF. THESE DIFFERENCES TRANSLATE DOWNSTREAM WITH THE UPPER RIDGE.
PER HPC DISCUSSION AND LOOKING AT ENSEMBLES...AM THINKING A
SOLUTION TOWARD SLOWER AND DEEPER...MORE LIKE THE GFS...WILL END UP
BEING CLOSER TO REALITY.

ESSENTIALLY THAT KEEPS THE AREA UNDER THE INFLUENCE OF SHORTWAVE
TROUGHS MOVING THROUGH IN SOUTHWEST FLOW ALOFT AND THE SUBTROPICAL
MOISTURE PLUME CLOSE BY. NEW DATA IS NOT TOO DIFFERENT FROM PREVIOUS
FORECAST AND MADE LITTLE IF ANY CHANGES TO THE WEATHER AND POP
GRIDS. AGAIN THERE WILL BE A BOUNDARY DRAPED NEAR TO CLOSE TO THE
AREA. COULD BE A DIFFERENCE BETWEEN NORTHERN AND SOUTHERN PORTIONS
OF THE AREA. DID NOT MAKE TOO MANY CHANGES AND STAYED CLOSER TO THE
GIVEN GUIDANCE.

THANKS TO ALL WHO COLLABORATED.

BULLER
&&

.AVIATION...
442 PM MDT FRI JUL 8 2011

FOR THE 00Z TAFS...SHORT TERM CONCERNS ARE AREAS OF TSTORMS AT
BOTH TERMINALS. TSTORMS HAVE DEVELOPED OVER THE FRONTRANGE AND
MOVING EAST. SHORT TERM MODELS DEPICT STORMS MOVING NEAR/OVER KGLD
AROUND 01Z AND 03Z AT KMCK. HAVE PLACED TEMPO GROUPS AT BOTH
TERMINALS FOR TSRA. EXPECT THIS ACTIVITY TO MOVE EAST OF KGLD BY
06Z...BUT MAY LINGER AT KMCK THROUGH 10Z. AFTERWARDS...EXPECT VFR
AT BOTH LOCATIONS. OUTSIDE OF TSTORMS...WINDS WILL BE GUSTY
EARLY...THEN LIGHT THROUGH THE REST OF THE PERIOD. IN
TSTORMS...EXPECT STRONG WINDS AND TEMPORARY MVFR CIGS/VIS.

BAS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jul 8, 12:37 PM MDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1237 PM MDT FRI JUL 8 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1237 PM MDT FRI JUL 8 2011 /137 PM CDT FRI JUL 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP LATE TODAY OVER EASTERN
COLORADO AND WESTERN NEBRASKA...WITH STORMS MOVING EASTWARD FROM
COLORADO INTO KANSAS THIS EVENING. SOME STORMS MAY BECOME SEVERE
MAINLY WEST OF A BENKELMAN NEBRASKA TO SHARON SPRINGS KANSAS LINE.
THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A POSSIBILITY OF THUNDERSTORMS EACH AFTERNOON AND
EVENING BETWEEN SATURDAY AND THURSDAY. SOME STORMS MAY BECOME
SEVERE WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

CJS

In the hours before

Special weather statement, Jul 8, 5:15 PM MDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
515 PM MDT FRI JUL 8 2011

COZ090-091-082345-
KIT CARSON COUNTY-YUMA COUNTY-
515 PM MDT FRI JUL 8 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
YUMA COUNTY IN NORTHEAST COLORADO...

AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
ANTON TO 6 MILES NORTHWEST OF ARRIBA...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3956 10316 3957 10281 3989 10281 3990 10258
      3930 10263 3929 10316
TIME...MOT...LOC 2315Z 270DEG 18KT 3981 10316 3933 10337

ROBINSON
Special weather statement, Jul 8, 5:51 PM MDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
551 PM MDT FRI JUL 8 2011

COZ090-091-090000-
KIT CARSON COUNTY-YUMA COUNTY-
551 PM MDT FRI JUL 8 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
YUMA COUNTY IN NORTHEAST COLORADO...

AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COPE TO 6 MILES
NORTHEAST OF FLAGLER...MOVING EAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3957 10309 3957 10281 3976 10281 3981 10237
      3928 10243 3928 10316
TIME...MOT...LOC 2351Z 269DEG 30KT 3969 10280 3934 10294

ROBINSON
Local storm report, Jul 8, 7:26 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             8 N BETHUNE             39.42N 102.42W
07/08/2011  E1.00 INCH       KIT CARSON         CO   TRAINED SPOTTER

&&

024
Local storm report, Jul 8, 7:51 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
751 PM MDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     4 S BURLINGTON          39.25N 102.27W
07/08/2011  M61 MPH          KIT CARSON         CO   ASOS

&&

024
Special weather statement, Jul 8, 9:39 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
939 PM MDT FRI JUL 8 2011

COZ090-090400-
YUMA COUNTY-
939 PM MDT FRI JUL 8 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 935 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
HEARTSTRONG TO 6 MILES SOUTHWEST OF COPE...MOVING NORTHEAST AT 40
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4023 10210 3958 10216 3957 10275 3957 10281
      3960 10281 4009 10278
TIME...MOT...LOC 0340Z 230DEG 35KT 3995 10240 3965 10288

ROBINSON
Special weather statement, Jul 8, 10:08 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1008 PM MDT FRI JUL 8 2011

KSZ001-002-013-014-090445-
CHEYENNE-RAWLINS-SHERMAN-THOMAS-
1108 PM CDT FRI JUL 8 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERMAN
COUNTY IN NORTHWEST KANSAS...RAWLINS COUNTY IN NORTHWEST KANSAS AND
CHEYENNE COUNTY IN NORTHWEST KANSAS...

AT 1103 PM CDT/1003 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF BEARDSLEY TO 13 MILES NORTHWEST OF BREWSTER...MOVING
EAST AT 40 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3951 10086 3949 10157 3999 10140 4001 10109
      4000 10085
TIME...MOT...LOC 0408Z 249DEG 36KT 3992 10126 3953 10144

ROBINSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:19 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson26 min
Jul 8, 6:24 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma43 min
Jul 8, 6:42 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson33 min
Jul 8, 7:13 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma47 min
Jul 8, 7:41 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma49 min
Jul 8, 8:03 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma42 min
Jul 8, 9:39 PM MDTSpecial Weather StatementGLDYuma21 min
Jul 8, 10:01 PM MDTSevere Thunderstorm WarningGLDYuma30 min
Jul 8, 10:33 PM MDTSpecial Weather StatementGLDYuma27 min
Jul 9, 2:10 PM MDTFlash Flood WatchGLDYuma13 hr
Jul 9, 3:42 PM MDTSevere Thunderstorm WarningGLDKit Carson63 min
Jul 9, 4:37 PM MDTSevere Thunderstorm WarningGLDKit Carson53 min
Jul 9, 5:34 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson56 min

Nearby

Flash Flood Warnings in Colorado, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.